Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have burns on skin after applying anti acne cream. Taking Sepguard gel. Healing time?

Hello Sir, I am depressed . please answer my query. I got few pimples on my skin and i applied a VLCC anti acne crem on my pimples for 2 - 3 nights. However I think it burnt my skin. the places where i had applied the cream has become thin scaly and pinking dark in colour. THERE IS NO ITCHING. I am applying sepgurad gel(feracrylum gel) and have been prescribed Vozet tablet by a doctor. However this does not seem to work. There has been some improvment since last one week but not very significant. I just want to ensure if i am taking the right medication . and how long will it take to cure this.
Wed, 20 Feb 2013
Report Abuse
OBGYN 's  Response
Hello.
Thanks for writing to us.
The scaly skin and the pink dark color in the area is suggestive of an inflammation in the area. It usually takes 7-10 days for the symptoms to subside. You can apply aloe vera gel on the area for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Regards,
Dr. RakhiTayal
drrakhitayal@gmail.com
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Sandeep Mahapatra's  Response
Hi,
Thanks for posting your query. It seems likely an allergic reaction to the antiacne cresm you appled and your skin jas become sensitive. Don't apply any kind of soaps, facewash etc. Apply only a moisturiser and continue with the antiallergic tablet which the specialist has prescribed. Don't worry the lesions will heal up with time. In future consult dermatologist for tackling acne or other skin related problems.
Hope in some way, I have addressed your query. Regular follow ups is also essential.
Thanks
Dr Sandeep Mahapatra
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Hello mishra*****
Thanks for your question
First of all I would like to tell you that acne can be treated easily so there is no need to be depressed.
Any Over the counter creams for acne usually either contain very low dose antiinfective agents or low dose steroids, which as per my opinion usually do more harm than benefit.
So please don't run behind such creams.
There are a lot of treatment options for acne like tab vozet or levocetrizine you are taking is good as it will cover any allergic part.
Steroid based creams like Adaplene is a good option which is very effective in controlling the acne.
Antibiotic cream like Clindamycin is next, to be applied on affected areas.
Usually Adaplene cream is applied over face and clindamycin is applied over affected area only and the combination is very effective.

If not controlled by this method then Isotretinoin cream and Tablets are next in option. These are highly effective in controlling acne but side effects like photosensitivity, dry skin are there.
so don't be depressed and visit a good dermatologist and take opinion regarding these medicines.
I think there is no need to tell you about Acne Diet, you can google it.
thanks hope i solved your query
take care
kindly rate
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I don t have any problems or irritation with my skin besides mild acne, but I take care of my skin and hygiene very well. For the past few...

Recent questions on  Vozet

doctor1 MD

I have severe acne only on nose and no where else.. My dermatologist prescribed me cnn mr 100 with which my problem got solved completely, it was a...

doctor1 MD

I have intermittent blockage of Eustachian tube in my left ear, caused apparently due to influenza. Will VOZET tablet help me get rid of this...

doctor1 MD

Hi, I had very high fever on the morning of Saturday (104F) for which the doctor prescribed hifenac, loxof250, and vozet . I took the tablets as...

doctor1 MD

My 4yrs 8months old boy mistakenly swallowed tab vozet 5mg. What will happen? Just one tablet. Please advice

doctor1 MD

Hello Sir, I am depressed . please answer my query. I got few pimples on my skin and i applied a VLCC anti acne crem on my pimples for 2 - 3...